# SDR A6WA201040155

- Difficulty date: January 6, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E INBD ATTACH ANGLE CRACKED.  REMOVED DAMAGED ANGLE, LOCATED FASTENER HOLES IN SERVICEABLE ANGLE AND INSTALLED SERVICEABLE ANGLE IAW SRM 51-41-02.
